| Texto completo | |
| Autor(es): |
Cardona, Duvan
;
Delgado, Julio
;
Grajales, Brian
;
Ruzhansky, Michael
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | COMMUNICATIONS ON PURE AND APPLIED ANALYSIS; v. 22, n. 11, p. 35-pg., 2023-10-23. |
| Resumo | |
Let A and B be invariant linear operators with respect to a decomposition {H-j}(j is an element of N) of a Hilbert space H in subspaces of finite dimension. We give necessary and sufficient conditions for the controllability of the Cauchy problem u(t) = Au + Bv, u(0) = u(0), in terms of the (global) matrix-valued symbols sA and sB of A and B, respectively, associated to the decomposition {H-j}(j is an element of N). Then, we present some applications including the controllability of the Cauchy problem on compact manifolds for elliptic operators and the controllability of fractional diffusion models for Hormander sub-Laplacians on compact Lie groups. We also give conditions for the controllability of wave and Schrodinger equations in these settings. (AU) | |
| Processo FAPESP: | 23/04083-0 - Geometria de Sistemas de Controle, Sistemas Dinâmicos e Estocásticos (Geometria / Topologia de Espaços Homogêneos) |
| Beneficiário: | Brian David Grajales Triana |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |